Skip to Main content Skip to Navigation


...
hal-00518219v4  Journal articles
Clément CancèsMichel Pierre. An existence result for multidimensional immiscible two-phase flows with discontinuous capillary pressure field
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (2), pp.966--992. ⟨10.1137/11082943X⟩
...
hal-01582645v1  Conference papers
Frédéric CoquelJean-Marc HérardKhaled SalehNicolas Seguin. A class of two-fluid two-phase flow models
42nd AIAA Fluid Dynamics Conference and Exhibit, Jun 2012, New Orleans, United States. ⟨10.2514/6.2012-3356⟩
...
hal-00749580v2  Conference papers
Antonin ChambolleMichael GoldmanMatteo Novaga. Existence and qualitative properties of isoperimetric sets in periodic media
Geometric Partial Differential Equations, 2012, Pise, France
...
hal-01418420v1  Journal articles
Hervé Le DretChristine BernardiFrédéric HechtAdel Blouza. A posteriori analysis of a finite element discretization of a Naghdi shell model
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2012, 33 (1), pp.190-211. ⟨10.1093/imanum/drs009⟩
...
hal-01471639v1  Journal articles
Matthieu BonnivardDorin Bucur. The Uniform Rugosity Effect
Journal of Mathematical Fluid Mechanics, Springer Verlag, 2012, 14, pp.201 - 215. ⟨10.1007/s00021-011-0052-3⟩
hal-01407204v1  Journal articles
Linda El AlaouiJean-Pierre FrançoiseM. Landau. Reduced Models for Unidirectional Block Conduction and Their Geometrical Setting
Acta Biotheoretica, Springer Verlag, 2012, 60 (1-2), pp.131 - 137
...
hal-00591632v1  Journal articles
Doina CioranescuA. DamlamianPatrizia DonatoGeorges GrisoRachad Zaki. The periodic unfolding method in domains with holes
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (2), pp.718-760. ⟨10.1137/100817942⟩
...
hal-01450046v1  Journal articles
D CioranescuA. DamlamianG Griso. The periodic unfolding for a Fredholm alternative in perforated domains
IMA Journal of Applied Mathematics, Oxford University Press (OUP), 2012, 77, pp.837 - 854. ⟨10.1093/imamat/hxs051⟩
...
hal-01406297v1  Journal articles
R. CostalatJean-Pierre FrançoiseC. MenuelM. LahutteJ. Vallée et al.  Mathematical Modeling of Metabolism and Hemodynamics
Acta Biotheoretica, Springer Verlag, 2012, 60 (1-2), pp.99 - 107. ⟨10.1007/s10441-012-9157-1⟩
...
hal-00488817v1  Journal articles
Adina Ciomaga. On the Strong Maximum Principle for Second Order Nonlinear Parabolic Integro-Differential Equations
Advances in Differential Equations, Khayyam Publishing, 2012, 17 (7-8), pp.605-800
hal-01435517v1  Books
Claire David. Calcul vectoriel
Dunod. Dunod, 2012, Anne Bourguignon, 978-2-10-058264-8
...
hal-01080135v1  Journal articles
Henri BerestyckiGrégoire Nadin. Spreading speeds for one-dimensional monostable reaction-diffusion equations
Journal of Mathematical Physics, American Institute of Physics (AIP), 2012, 53, pp.115619. ⟨10.1063/1.4764932⟩
hal-01448148v1  Journal articles
Gasmi SanaAlain Haraux. N-cyclic functions and multiple subharmonic solutions of Duffing's equation.
Journal de Mathématiques Pures et Appliquées, Elsevier, 2012, 97 (5), pp.411-423
hal-01437602v1  Journal articles
Bruno DesprésRémy Sart. Reduced resistive MHD in Tokamaks with general density
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2012
...
hal-01080139v1  Journal articles
Grégoire NadinLuca Rossi. Propagation phenomena for time heterogeneous KPP reaction–diffusion equations
Journal de Mathématiques Pures et Appliquées, Elsevier, 2012, 98, pp.633 - 653. ⟨10.1016/j.matpur.2012.05.005⟩
...
hal-01104170v1  Conference papers
Luís AlmeidaPatrizia Bagnerini. Multi-scale tissular-cellular model for wound healing
Hyperbolic Problems: Theory, Numerics, Applications, Jun 2012, Padova, Italy. pp.293-300
...
hal-01476313v1  Journal articles
Frédéric Hecht. New development in freefem++
Journal of Numerical Mathematics, De Gruyter, 2012, 20 (3-4), pp.1-14. ⟨10.1515/jnum-2012-0013⟩